# SDR P5CA2022012400012

- Difficulty date: January 25, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 23,108 hours, 5,872 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT 1ST OBS  SEAT BELT  TSO  TAG MARKING ILLEGIBLE  & CROTCH STRAP TAG DAMAGE.( REMOVED & REPLACED 1ST OBS SEAT BELT PER AMM 20-11-00 )
